# SDR DALA1032416303

- Difficulty date: November 15, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 90,992 hours, 11,874 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, MAINTENANCE FOUND THE EMERGENCY PATH LIGHTS AT ROW 35 & 36 RIGHT INOPERATIVE.  MAINTENANCE RECONNECTED THE WIRING.  OPERATIONAL CHECK WAS GOOD. (2010-00857)
